# SDR DXTA2012110505168

- Difficulty date: November 4, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N210QS
- Make and model: Amd FALCON2000
- Aircraft serial: 211
- Aircraft time: 8,172 hours, 4,994 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005482
- Part serial: P205
- Condition: Odor
- Location: Apu Bay
- Part time: 9,194 hours, 9,457 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DESCENT FROM ALTITUDE AND LEVELING BELOW 1500 FT, A FOUL ODOR IS EMITTED FROM THE VENT SYS.  R & R APU DUE TO OIL FOUND IN INLET IAW ACFT MM 49-10-01-900-802. COMPLIED WITH OPS AND LEAK CHECK OF APU.  NO DEFECTS NOTED REF MM 49-10-01-900-802.
